Vol. 36, No. 2, 1971

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Vol. 321: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
Subadditive functions

Chi Song Wong

Vol. 36 (1971), No. 2, 549–551
Abstract

In a recent paper, D. W. Boyd and J. S. W. Wong ask for an example of positive subadditive function ϕ for which ϕ(t) < t for all t and there exist 0 < c < d such that supt[c,d]ϕ(t)∕t = 1. Our main result is that such an example does not exist.

Mathematical Subject Classification
Primary: 26.52
Milestones
Received: 27 July 1970
Published: 1 February 1971
Authors
Chi Song Wong